# SDR COMA0360267

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 12,601 hours, 12,569 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5498 FLAPS FAILED AT 27 DEGREES.  RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
